# SDR P5CA9600572

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AREA ON ROLLER TRAY.  REPAIRED PER BOEING SRM 51-40-03.
